Biblioteca de la Universidad Complutense de Madrid

Uniqueness and continuum of foliated solutions for a quasi-linear elliptic equation with a non-lipschitz nonlinearity

Impacto

Díaz Díaz, Jesús Ildefonso y Barles, G. y Díaz Díaz, Gregorio (1992) Uniqueness and continuum of foliated solutions for a quasi-linear elliptic equation with a non-lipschitz nonlinearity. Communications in Partial Differential Equations , 17 (5-6). pp. 1037-1050. ISSN 0360-5302





Tipo de documento:Artículo
Palabras clave:quasilinear elliptic equation; lipschitz nonlinearity
Materias:Ciencias > Matemáticas > Ecuaciones diferenciales
Código ID:16262
Depositado:10 Sep 2012 08:35
Última Modificación:10 Sep 2012 08:35

Sólo personal del repositorio: página de control del artículo